Archived

This topic is now archived and is closed to further replies.

Someclearday

Really Red Eyes On Accutane?

2 posts in this topic

I'm wondering if anyone else had dealt with really bloodshot and dry eyes on Accutane? I'm on 80mgs and starting month 4 and man my eyes drive me crazy! I try to not use the eye drops too much but they get soo red. I look so awful and I feel like this is just a trade off and just as embarrassing as acne:/


Morning:Cerave foaming face wash in shower. Moisturize with Cerave/ derm cream samples. Pur Minerals foundation, original formula.

Night: Cerave face wash and Clarisonic every 3 days or so for exfoliation.

Internally: 40mg of Accutane started 3/16/13! 80mg started 4/15...DONE 8/19/13! OTC bcp blaahhh:/ Try to eat as healthy as I can and balance stress levels.

Please let it stay!


Share this post


Link to post
Share on other sites

Hey there, what eye drops are you using? I found my eyes were a particular issue, sometimes bloodshot, sometimes just dull and even quite yellow when on isotretinoin. I even had some occasions when I went strangely blind for a minute or two - ceasing the meds for a few days resolved this though.

I did some trial and error and found Murine 'irritation and redness relief' eye drops pretty good. link here:

http://www.amazon.com/Murine-Drops-10ml-Health-Beauty/dp/B001DVYZ7O/ref=sr_1_4?ie=UTF8&qid=1372509767&sr=8-4&keywords=murine+red+eye+drops

Usually applied them 3 times a day or as required when I was at my highest dose

Share this post


Link to post
Share on other sites